On reflexive spaces having the metric approximation property. (English) Zbl 0148.11302

Full Text: DOI


[1] H. H. Corson and J. Lindenstrauss,On function spaces which are Lindelöf spaces, Trans. Amer. Math. Soc. (in press). · Zbl 0144.37102
[2] H. H. Corson and J. Lindenstrauss,On weakly compact subsets of Banach spaces, Proc. Amer. Math. Soc. (in press). · Zbl 0186.44703
[3] D. F. Cudia,Rotundity, Proc. Symposia in Pure Math. VII (convexity), Amer. Math. Soc. (1963).
[4] M. M. Day,Strict convexity and smoothness of normed spaces, Trans. Amer. Math. Soc.,78 (1955), 516–528. · Zbl 0068.09101
[5] N. Dunford and J.T. Schwartz,Linear operators part I, New York (1958). · Zbl 0084.10402
[6] A. Grothendieck,Produits tensoriels topologiques et espaces nucléaires, Memoirs Amer. Math. Soc.16 (1955).
[7] J. Lindenstrauss,On operators which attain their norm, Israel J. Math.1 (1963), 139–148 · Zbl 0127.06704
[8] E. R. Lorch,On a calculus of operators in reflexive vector spaces, Trans. Amer. Math. Soc.45 (1939), 217–239. · Zbl 0020.30701
[9] V. Klee,Extremal structure of convex sets II, Math. Z.69 (1958), 90–104. · Zbl 0079.12502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.